# SDR 454A250420215937

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N616PA
- Make and model: Bell 407
- Aircraft serial: 53723
- Aircraft time: 5,276 hours, 8,919 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: S6102EC4
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO SENDING FACILITY FOR PATIENT PICKUP PIC ADVISED COMM CENTER THEY WOULD BE ABORTING FLIGHT DUE TO CREW SMELLING SMOKE. PIC MADE A PRECAUTIONARY LANDING IN A SECURE FIELD. THE MECHANIC PERFORMED TROUBLESHOOTING AND FOUND A BAD AFT BLOWER MOTOR.
